Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On injectivity of quasiregular mappings


Authors: Tadeusz Iwaniec, Leonid V. Kovalev and Jani Onninen
Journal: Proc. Amer. Math. Soc. 137 (2009), 1783-1791
MSC (2000): Primary 30C62; Secondary 37C10, 30D20
Published electronically: December 23, 2008
MathSciNet review: 2470838
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We give sufficient conditions for a planar quasiregular mapping to be injective in terms of the range of the differential matrix.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 30C62, 37C10, 30D20

Retrieve articles in all journals with MSC (2000): 30C62, 37C10, 30D20


Additional Information

Tadeusz Iwaniec
Affiliation: Department of Mathematics, Syracuse University, Syracuse, New York 13244
Email: tiwaniec@syr.edu

Leonid V. Kovalev
Affiliation: Department of Mathematics, Syracuse University, Syracuse, New York 13244
Email: lvkovale@syr.edu

Jani Onninen
Affiliation: Department of Mathematics, Syracuse University, Syracuse, New York 13244
Email: jkonnine@syr.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-08-09820-1
PII: S 0002-9939(08)09820-1
Keywords: Quasiregular mapping, injectivity, differential inclusion
Received by editor(s): July 21, 2008
Published electronically: December 23, 2008
Additional Notes: The first author was supported by the NSF grant DMS-0800416.
The second author was supported by the NSF grant DMS-0700549.
The third author was supported by the NSF grant DMS-0701059.
Communicated by: Mario Bonk
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.